Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567075
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Roe W. Goodman
Title: Nilpotent Lie groups: Structure and applications to analysis
Additional book information: Lecture Notes in Math., vol. 562, Springer-Verlag, Berlin and New York, 1976, x + 209 pp., $10.20.

Review Information:

Reviewer: Adam Koranyi
Journal: Bull. Amer. Math. Soc. 84 (1978), 674-677